Application of the microlocal theory of sheaves to the study of 𝒪 X

M. Kashiwara; P. Schapira

Séminaire Équations aux dérivées partielles (Polytechnique) (1984-1985)

  • page 1-15

How to cite


Kashiwara, M., and Schapira, P.. "Application of the microlocal theory of sheaves to the study of ${\mathcal {O}}_X$." Séminaire Équations aux dérivées partielles (Polytechnique) (1984-1985): 1-15. <>.

author = {Kashiwara, M., Schapira, P.},
journal = {Séminaire Équations aux dérivées partielles (Polytechnique)},
keywords = {differential complex; microlocalization; sheaf of holomorphic functions},
language = {eng},
pages = {1-15},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {Application of the microlocal theory of sheaves to the study of $\{\mathcal \{O\}\}_X$},
url = {},
year = {1984-1985},

AU - Kashiwara, M.
AU - Schapira, P.
TI - Application of the microlocal theory of sheaves to the study of ${\mathcal {O}}_X$
JO - Séminaire Équations aux dérivées partielles (Polytechnique)
PY - 1984-1985
PB - Ecole Polytechnique, Centre de Mathématiques
SP - 1
EP - 15
LA - eng
KW - differential complex; microlocalization; sheaf of holomorphic functions
UR -
ER -


  1. [1 ] Andreotti A., Grauert H.: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France, 90, 193-259, (1962). Zbl0106.05501MR150342
  2. [2] Baouendi M.S., Chang C.H., Trèves F.: Microlocal hypo-analyticity and extension of C.R. functions. J. Diff. Geometry18, n°3, 331-391, (1983). Zbl0575.32019MR723811
  3. [3] Bengel G., Schapira P.: Décomposition microlocale analytique des distributions. Ann. Inst. Fourier, Grenoble, 29 n°3, 101-124, (1979). Zbl0396.46039MR552961
  4. [4] Hartshorne R.: Residues and duality. Lecture Notes in Math. 20, Springer-Verlag, (1966). Zbl0212.26101MR222093
  5. [5] Hörmander L.: An introduction to complex analysis in several variables, Van Norstrand, Princeton-LondonToronto (1966). Zbl0138.06203MR203075
  6. [6] Hörmander L.: Fourier integral operators. Acta Math.127, 79.183 (1971). Zbl0212.46601MR388463
  7. [7] Kashiwara M., Kawai T.: On the boundary value problem for elliptic systems of linear differential equations, I, II. Proc. Japan. Acad.48, 712-715, (1972) and 49, 164-168, (1973). Zbl0279.35037MR413200
  8. [8] Kashiwara M., Kawai T.: Some applications of boundary value problems for elliptic systems of linear differential equations. Ann. Math. Studies, 93, Princeton (1980). Zbl0454.46033MR560311
  9. [9] Kashiwara M., Schapira P.: Microlocal study of sheaves. Astérisque Soc. Math. France (1985) (to appear). cf. also: C.R. Acad. Sci.295, 487-490, (1982), Proc. Japan Acad.59, n°8, 349-351 and 352-354 (1983), or R.I.M.S. preprint n° 469 (1984), or Prepubl. Univ. Paris-Nord n°51 (1984). Zbl0548.58039
  10. [10] Kashiwara M., Schapira P.: A vanishing theorem for a class of systems with simple characteristics.To appear. Zbl0626.58028MR811552
  11. [11] Leray J.: Analyse Lagrangienne et mécanique quantique.Collège de France (1976-77). MR501198
  12. [12] Lewy H.: On the local character of the solution of an atypical differential equation in three variables and a related problem for regular functions of two complex variables. Ann. of Math.64, 514-522, (1956). Zbl0074.06204MR81952
  13. [13] Lion G., Vergne M.: The Weil representation, Maslov index, and theta series - progress in Math.6Birckhauser (1980). Zbl0444.22005MR573448
  14. [14] Malgrange B.: Faisceaux sur des variétés analytiques réelles. Bull. Soc. Math. France, 85, 231-237, (1957). Zbl0079.39201MR94831
  15. [15] Nacinovich M.: Poincaré's Lemma for tangential Cauchy-Riemann complexes. Preprint 41, Univ. di Pisa, (1983). 
  16. [16] Naruki I.: Localization principle for differential complexes and its applications. Publ. R.I.M.S.Kyoto Univers. vol.8, 43-110 (1972). Zbl0246.35072MR321144
  17. [17] Sato M., Kashiwara M., Kawai T.: Hyperfunctions and pseudo-differential equations. Lecture Notes in Math. 287, 265-529, Springer Verlag, (1973). Zbl0277.46039MR420735
  18. [18] Schapira P.: Condition de positivité dans une variété symplectique complexe. Application à l'étude des microfonctions. Ann. Ec. Norm. Sup.14, 121-139, (1981). Zbl0473.58022MR618733
  19. [19] Sjöstrand J.: The F.B.I. transformation for C.R. submanifolds of Cn. Prepubl. Orsay (1982). 
  20. [20] Tajima S.: Analyse microlocale des variétés de Cauchy-Riemann et problème du prolongement des solutions holomorphes des équations aux dérivées partielles. Publ. R.I.M.S., Kyoto Univ. Vol. 18,911-945 (1983). Zbl0553.58028MR688936

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.